# SDR CA010102003

- Difficulty date: December 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Ice Detection
- Component: Ice Detctn Probe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW REPORTED A ICE CAUTION MESSAGE ON TAKEOFF ROLL AT OVER 100 KTS. THEY ABORTED THE TAKEOFF AND RETURNED TO BLOCKS. THE MAINTENANCE CREW CLEANED THE ICE DETECTION PROBES AND CARRIED OUT A TEST OF THE SYSTEM, NO FAULTS FOUND. A/C WAS FERRIED TO THE MAIN BASE AND RETURNED TO SERVICE WITH NFF.
